# SDR 2005FA0000455

- Difficulty date: March 4, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D22013
- Part serial: CH14728
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2 EA) CRACKS WERE FOUND USING FLOURESCENT PENETRANT,  INSIDE ENGINE SIDE HUB HALF.  BOTH CRACKS WERE VERIFIED WITH EDDY CURRENT.  CRACKS COUL HAVE BEEN CAUSE FROM A PAST GROUND STRIKE (HARD LANDING). (K)
